# SDR CA960503102

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Snias AS350B
- Engine: Tmeca ARRIEL1B
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Box
- Part number: 0177555170
- Condition: Shorted
- Location: Engine
- Stage of operation: HO
- Nature of condition: J, R
- Precautionary procedure: B

## Discrepancy

(CAN) SENSOR BOX THAT ACTIVATES ENGINE BLEED VALVE FAILED IN FLIGHT.  FAILURE CAUSES BLEED VALVE TO REMAIN OPEN CAUSING REDUCED AVAILABLE ENGINE POWER.  FAILURE WAS ACCOMPANIED BY BURNING ELECTRICAL SMELL.
